# SDR 03093403

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N403FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3149
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B310001
- Part serial: PCECD088
- Condition: Malfunctioned
- Location: Left
- Part time: 5,217 hours, 4,885 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE LT ITT EXCEEDED IN FLIGHT. ENGINE WAS NOT SHUTDOWN.  WHEN RETURNING TO CVG, GOT A FLAPS OVERSPEED BY 1 KNOT.  WHEN SELECTED FLAPS TO ZERO HE GOT A FLAT CONTROL FAIL.  AIRCRAFT LANDED AND EXCEEDED MAX OVER WEIGHT LANDING LIMIT.  CREW SHUTDOWN THE ENGINE AFTER LANDING.  TAXIED AIRCRAFT TO THE GATE AND DEPLANED AT GATE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LT ENGINE ASSY.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
